# SDR UIEA2020111302388

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,683 hours, 12,090 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Unknown
- Location: Rt Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WX RADAR INOPERABLE.  RT WX RADAR SYSTEM TEST CARRIED OUT, IAW AMM 34-43-00.  OPERATIONS CHECK GOOD.
